MAUDE Adverse Event Report: AngioDynamics, Inc. Smart Port CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

AngioDynamics, Inc. Smart Port CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number H787CT96STSD0
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Chest Pain (1776); Discomfort (2330); Neck Pain (2433); Thrombosis/Thrombus (4440); Swelling/ Edema (4577)
Date of Event 05/31/2016
Type of Reportable Event Serious Injury
Event or Problem Description
On or about (b)(6) 2016, plaintiff (b)(6) underwent an insertion of a right internal jugular vein central venous access port of an angiodynamics smartport port catheter product, model number ct96stsd, lot number 4987773.Upon information and belief, this smartport device consisted of a port body and a silicone catheter.The smartport was implanted at (b)(6).On or about (b)(6) 2016, plaintiff presented to (b)(6) hospital in (b)(6) for right arm swelling and discomfort, where she was ultimately diagnosed with right upper extremity deep vein thrombosis ("dvt") caused by her smartport device.Her treaters did not recommend removal of the device at that time, and instead plaintiff was treated by being placed on blood thinners for 6 months.Thereafter, the smartport device remained implanted, and plaintiff did not suffer further problems until on or about (b)(6) 2019, when she presented to lake regional hospital for right chest and neck pain caused by her smart port device, which was occluded and not working properly.Her smartport device was thereafter surgically removed on or about (b)(6) 2019, at (b)(6) hospital.
 
Additional Manufacturer Narrative
The device is not available to be returned to the manufacturer for evaluation.An investigation into the root cause for the event is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).

Brand Name
Smart Port CT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
AngioDynamics, Inc.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
AngioDynamics, Inc.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
603 queensbury avenue
queensbury, NY 12804
MDR Report Key50201616
Report Number1319211-2026-00281
Device Sequence Number13346436
Product Code LJT
UDI-Device Identifier15051684018067
UDI-Public15051684018067
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K062414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model NumberH787CT96STSD0
Device Catalogue NumberCT96STSD
Device Lot Number4987773
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other; Required Intervention; Hospitalization;
Patient SexFemale